# SDR ABXA20140520169

- Difficulty date: May 20, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5000146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO RT SIDE ABOVE STRINGER 35R BETWEEN STATION 1285 & 1307 UNDERNEATH THE PDU, THE FLOOR & SUPPORT IS CORRODED.  R & R INTERCOSTAL ABOVE STRINGER 35R BETWEEN STATION 1285 & 1307 IAW 51-40-02 SRM.  CORRODED L2, PN 146T5000-146, SN NSN, PART NAME: SUPPORT CARGO CONTAINER, FS & BS LOCATION ACFT 1285 TO 1307 STRINGER & WS LOCATION ON ACFT STRINGER 35R.  ACFT WAS GNDED.
